| Model Number |
49341 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Muscle Weakness/Atrophy (1967)
| Date of Event |
10/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient had a concomitant surgical procedure of mitral valve repair through a minimally invasive procedure/ thoracotomy.During the same procedure on ((b)(6) 2024) a cryoflex probe powered by a cryoconsole, and a cardioblate lp clamp powered by a valleylab ft-10 generator were used.The left atrial appendage was successfully closed.Left pulmonary vein (lpv) was not performed as it was unable to be done due to the thoracotomy surgical approach and right pulmonary vein (rpv) conduction block was successfully achieved.On ((b)(6) 2024) the patient experienced a right hemidiaphragm elevation which was noted on the x-ray.The adverse event was deemed by the site as possibly related to the concomitant procedure but unlikely related to the study devices and study procedure.The patient's outcome status was recovering/resolving.Medtronic received additional information that the rationale for possibly relating the adverse event to the concomitant procedure is due to the opening of the right pericardium for access to the mitral valve.It is unlikely related to the study procedure as the same approach was used for mv.The rational for the adverse event being unlikely related to the cryo probe or the clamp is because the opening of the pericardium is the same as for the mitral valve exposure.Use of the devices should not cause more traction.
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that the patient's outcome status was recovered on (b)(6) 2025.The patient was admitted for surgery to treat hemidiaphragm paralysis from (b)(6) 2025.They recovered with no complications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.